# SDR CALA2017040800927

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 950303
- Condition: Corroded
- Location: Bs720 Rbl15-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN FLOOR STRUCTURE REPAIR DOUBLER BS 720 BETWEEN RBL 15.5 AND RBL 45.5 UPPER SURFACE EVALUATED CORROSION ON MAIN CABIN FLOOR STRUCTURE REPAIR DOUBLER BS 720 AT RBL 15.5 TO RBL 45.5. ORIGINAL MAT THICKNESS IS .071 MATERIAL REMOVED .059 AND IS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED .3 STRAP IAW DWG NR 95-030 AND SRM 51-40-02 PAR 7.
